MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3541257
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Breast Mass (2439); No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation summary: according to the information received, the patient developed ptosis in the breast.During the visual evaluation, no apparent damage or visual anomalies were observed on the returned device.As part of our quality process, the manufacturing records of this lot-serial number were reviewed and the manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Complaint information is consistently analyzed and monitored by mentor quality assurance to determine when further action is necessary.Reason for device explant and/or reoperation: left breast prosthesis rupture, bilateral breast ptosis.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent a primary breast augmentation procedure with a mentor memorygel breast implant 300cc gel breast prosthesis (left device) and a mentor memorygel breast implant 125cc gel breast prosthesis (right device) when the left breast prosthesis ruptured after implantation.Rupture of the patient¿s left breast prosthesis was diagnosed by a healthcare professional.In addition, the patient developed bilateral breast ptosis.As a result, the patient underwent bilateral explantation and replacement with a mentor memorygel breast implant 300cc gel breast prosthesis and a mentor memorygel breast implant 125cc gel breast prosthesis on (b)(6) 2020.The left breast prosthesis was discarded after explantation.This medwatch report is for the patient¿s right breast prosthesis.
 
Additional Manufacturer Narrative
On (b)(6) 2020, mentor completed a second investigation on the suspect medical device to address the patient¿s right breast mass.Device evaluation summary: according to the information received, the patient developed ptosis and a breast mass.During the visual evaluation, no apparent damage or visual anomalies were observed on the returned device.As part of our quality process, the manufacturing records of this lot-serial number were reviewed and the manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Complaint information is consistently analyzed and monitored by mentor quality assurance to determine when further action is necessary.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2020, mentor received additional information about the event.The patient developed a palpable mass in her right breast.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10330182
Report Number1645337-2020-09202
Device Sequence Number2526466
Product Code FTR
UDI-Device Identifier00081317000600
UDI-Public00081317000600
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2007
Device Model Number3541257
Device Catalogue Number3541257
Device Lot Number254091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer07/28/2020
08/25/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date08/18/2020
08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR